# SDR IPXA2M74617

- Difficulty date: July 6, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 52,891 hours, 8,525 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA30532
- Condition: Gouged
- Location: Bs 1910 L25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, FUSELAGE EXTERIOR SKIN GOUGED AND DENTED AT BS 1910, L25R.    REPAIRED FUSELAGE EXTERIOR SKIN GOUGE/DENT AT STA 1910, L25R IAW EA 011-5330-01-A4126 REV IR & EO MD11-5330-48010-A (MINOR) FAA 8100-9.
